# SDR DALA2020021301111

- Difficulty date: February 9, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,395 hours, 27,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1709
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5649, L/P 1482636) COMPLY WITH DELTA LOGPAGE 1552495 EA 182033 REVISION D IS CURRENT REVISION FOLLOW ON ACTION IS REQUIRED ACCOMPLISH SECTION I INSPECTION AT 23,000 TOTAL FLIGHT CYCLES THEN AT 3,000 FLIGHT INTERVALS THEREAFTER. CORRECTIVE ACTION: ACCOMPLISHED SECTION 1 LFEC INSPECTION ON SRM REPAIR ON EXT FUSELAGE SKIN STA 1709 JUST BELOW STR 18L IAW EA 56-182033 REV D NO DEFECTS NOTED CONTINUED ON MONITOR LOG 1552495.
